MathSciNet Relay Station
MathSciNet bibliographic data
MR204048 (34 #3894) 81.02
Piron, C. Axiomatique quantique. (French) Helv. Phys. Acta 37 1964 439–468.
Links to the journal or article are not yet available
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement